# SDR AWXA200200067

- Difficulty date: January 21, 2002
- Submitted: January 23, 2002
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737317
- Aircraft serial: 23747
- Aircraft time: 45,069 hours, 28,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: BR964412
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

YVR - EEL - C - DURING C-13 CHECK EMERGENCY EXIT LIGHT LENS COVERS ON SEATS AT ROWS 10 & 11 WERE FOUND TO BE THE WRONG COLOR.  MAINTENANCE REMOVED THE WHITE EMERGENCY LIGHT LENS COVERS AND REPLACED THEM WITH RED EMERGENCY LIGHT LENS COVERS AS PER AWA GENERAL MAINTENANCE PRACTICES MPPM 9-1,8.
